# SDR SWAA2022102849266

- Difficulty date: September 29, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STA 500D AND STR 19L FWD CARGO COMPARTMENT 2022-517050 / [01] REPLACED GUSSET LOCATED STA 500D AND STR 19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG# 143A7902 SHEET:174 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED GUSSET LOCATED STA 500D AND STR 19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG# 143A7902 SHEET:174 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.. RII ACCOMPLISHED.
